# SDR DALA2022062404438

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 81,343 hours, 28,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS. REF B757 AMM 33- 51. NO FAULTS NOTED. (2286933)
